# SDR AALA20100808DFW01

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 46,906 hours, 6,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR AREA CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 4 DOOR AREA CEILING EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
